Alert archive / California / Wind Advisories in 2006
Wind Advisory 37, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 30, 2006, 2:34 PM PDT. It took effect at Jun 30, 2006, 3:29 PM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2006, 2:34 PM PDT (21:34 UTC)
- In effect from
- Jun 30, 2006, 3:29 PM PDT
- Expired
- Jul 1, 2006, 8:56 AM PDT
- In force
- 17 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 302134 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 234 PM PDT FRI JUN 30 2006 ...SUNDOWNER WINDS WILL RETURN TO AREAS OF SOUTHWEST CALIFORNIA THIS EVENING... .A CATALINA EDDY WILL DEVELOP AS HIGH PRESSURE BUILDS OVER INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS EVENING. THE EFFECT WILL CREATE GUSTY NORTH WINDS THROUGH AND BELOW PASSES AND CANYONS THIS EVENING. THE STRONG WINDS WILL DIMINISH AS THE CATALINA EDDY DISSIPATES SATURDAY MORNING. CAZ039-010400- /O.NEW.KLOX.WI.Y.0037.060701T0200Z-060701T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 234 PM PDT FRI JUN 30 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY. NORTHWEST WINDS 20 MPH IN THE AFTERNOON WILL BECOME NORTH 25 TO 35 WITH GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYON IN THE EVENING. THE STRONG GUSTY CANYON AND PASS WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-010400- /O.NEW.KLOX.WI.Y.0037.060701T0200Z-060701T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- 234 PM PDT FRI JUN 30 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY. NORTHWEST WINDS 25 MPH IN THE AFTERNOON WILL BECOME NORTH 30 TO 40 WITH GUSTS TO 50 MPH THROUGH AND BELOW PASSES AND CANYON IN THE EVENING. THE STRONG GUSTY CANYON AND PASS WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ054-010400- /O.NEW.KLOX.WI.Y.0037.060701T0200Z-060701T1700Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 234 PM PDT FRI JUN 30 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF NEWHALL... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY. NORTHWEST WINDS 20 TO 25 MPH IN THE EVENING WILL BECOME NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE INTERSTATE 5 CORRIDOR NORTH OF NEWHALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FORWOOD
4 follow-up statements
000 WWUS76 KLOX 302229 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 329 PM PDT FRI JUN 30 2006 ...STRONG SUNDOWNER WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY THROUGH TONIGHT... .A CATALINA EDDY WILL DEVELOP AS HIGH PRESSURE BUILDS OVER INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS EVENING. THE EFFECT WILL CREATE GUSTY NORTH WINDS THROUGH AND BELOW PASSES AND CANYONS... WITH TEMPERATURES SOARING INTO THE 90S THIS AFTERNOON AND EVENING. THE STRONG WINDS WILL DIMINISH AS THE CATALINA EDDY DISSIPATES SATURDAY MORNING. CAZ039-010430- /O.EXT.KLOX.WI.Y.0037.060630T2229Z-060701T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 329 PM PDT FRI JUN 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT SATURDAY. NORTHWEST TO NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW PASSES AND CANYONS. THE STRONG GUSTY CANYON AND PASS WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-010430- /O.EXT.KLOX.WI.Y.0037.060630T2229Z-060701T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- 329 PM PDT FRI JUN 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT SATURDAY. NORTHWEST TO NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW PASSES AND CANYONS. THE STRONG GUSTY CANYON AND PASS WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ054-010430- /O.CON.KLOX.WI.Y.0037.060701T0200Z-060701T1700Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 329 PM PDT FRI JUN 30 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY. NORTHWEST WINDS 20 TO 25 MPH IN THE EVENING WILL BECOME NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE INTERSTATE 5 CORRIDOR NORTH OF NEWHALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FORWOOD/GOMBERG
000 WWUS76 KLOX 010251 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 751 PM PDT FRI JUN 30 2006 ...STRONG SUNDOWNER WINDS TO CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT... .STRONG SUNDOWNER WINDS WILL CONTINUE TO AFFECT THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY TONIGHT. FAVORED LOCATIONS SUCH AS GAVIOTA AND SAN MARCOS PASSES AND MONTECITO HILLS CAN EXPECT WIND GUSTS OVER 50 MPH. THE STRONG SUNDOWNER WINDS WILL ALSO CONTINUE TO BRING VERY WARM AND DRY CONDITIONS TO THE ADVISORY AREA...WITH SOME LOCATIONS REMAINING ABOVE 90 DEGREES INTO THE EVENING HOURS. A RED FLAG WARNING HAS ALSO BEEN ISSUED (LAXRFWLOX) FOR THESE AREAS DUE TO THE CRITICAL FIRE WEATHER PATTERN. MOTORISTS TRAVELING ACROSS HIGHWAYS 101 AND 154 THROUGH SOUTHERN SANTA BARBARA COUNTY SHOULD BE PREPARED FOR STRONG AND ERRATIC WIND GUSTS WHICH WILL MAKE DRIVING CONDITIONS DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. CAZ039-010900- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 751 PM PDT FRI JUN 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-010900- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- 751 PM PDT FRI JUN 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL PERSIST OVERNIGHT AND TAPER OFF SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ054-010900- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 751 PM PDT FRI JUN 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SATURDAY. NORTHWEST WINDS 20 TO 25 MPH IN THE EVENING WILL BECOME NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH OVERNIGHT ACROSS THE INTERSTATE 5 CORRIDOR NORTH OF NEWHALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
000 WWUS76 KLOX 010842 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 142 AM PDT SAT JUL 1 2006 ...STRONG NORTHWEST TO NORTHERLY WINDS WILL CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY AND THE MOUNTAINS OF LOS ANGELES COUNTY THIS MORNING... .STRONG SUNDOWNER WINDS WILL CONTINUE TO AFFECT THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY THIS MORNING. FAVORED LOCATIONS SUCH AS GAVIOTA AND SAN MARCOS PASSES AND MONTECITO HILLS CAN EXPECT WIND GUSTS OVER 50 MPH. THE STRONG SUNDOWNER WINDS WILL ALSO CONTINUE TO BRING VERY WARM AND DRY CONDITIONS TO THE ADVISORY AREA...WITH TEMPERATURES IN SOME LOCATIONS REMAINING IN THE 80S THROUGH DAYBREAK. A RED FLAG WARNING (LAXRFWLOX) REMAINS IN EFFECT FOR THESE AREAS DUE TO THE CRITICAL FIRE WEATHER PATTERN. MOTORISTS TRAVELING ACROSS HIGHWAYS 101 AND 154 THROUGH SOUTHERN SANTA BARBARA COUNTY SHOULD BE PREPARED FOR STRONG AND ERRATIC WIND GUSTS WHICH WILL MAKE DRIVING CONDITIONS DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. GUSTY NORTHWEST WINDS WERE ALSO AFFECTING THE MOUNTAINS OF LOS ANGELES COUNTY...PARTICULARLY AROUND THE INTERSTATE 5 CORRIDOR... WHERE WIND GUSTS OVER 50 MPH WILL MAKE TRAVEL DIFFICULT THROUGH THIS MORNING. CAZ039-011700- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 142 AM PDT SAT JUL 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL BEGIN TO DIMINISH BY MID TO LATE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-011700- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- 142 AM PDT SAT JUL 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS. THE STRONG WINDS WILL BEGIN TO DIMINISH BY MID TO LATE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ054-011700- /O.CON.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 142 AM PDT SAT JUL 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING. NORTHWEST TO NORTH WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL CONTINUE THROUGH MID OR LATE MORNING...WITH THE STRONGEST WINDS ACROSS THE INTERSTATE 5 CORRIDOR NORTH OF NEWHALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
000 WWUS76 KLOX 011556 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 856 AM PDT SAT JUL 1 2006 CAZ039-052-054-011700- /O.CAN.KLOX.WI.Y.0037.000000T0000Z-060701T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 856 AM PDT SAT JUL 1 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WILL PERSIST THROUGH AND BELOW PASSES AND CANYONS WITH NORTH WINDS INCREASING TO 15 TO 30 MPH WITH HIGHER GUSTS THIS AFTERNOON. $$ FORWOOD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 30, 2:30 PM PDT, 4 minutes earlier.
Area forecast discussion, Jun 30, 2:30 PM PDT, 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PDT FRI JUN 30 2006 .SHORT TERM...GUIDANCE INITIALIZED WELL OVER THE AREA AND UPSTREAM. MOSTLY CLEAR SKIES WILL PERSIST OVERNIGHT EXCEPT FOR THE UPPER LEVEL CLOUDS UPSTREAM WITHIN THE MODERATE TO STRONG SOUTHWEST FLOW...SCATTERED UPPER LEVEL CLOUDS WILL MOVE OVER THE AREA LATE TONIGHT. OVERNIGHT TEMPERATURES WILL CONTINUE SEVERAL DEGREES ABOVE NORMAL AS THERMAL RIDGE PERSIST OVER THE AREA. MODERATE DESCENDING FLOW WITHIN THE LOWER LEVELS WILL RETURN TO THE AREA TONIGHT AND SLIGHTLY STRONGER THAN LAST NIGHT. LOW LEVEL WINDS ACCELERATED LAST NIGHT...MESOWEST OBS INDICATED SPEEDS AT OR BELOW ADVISORY THRESHOLDS OVER SOUTHERN SANTA BARBARA COUNTY...THOUGH GUSTS TO 50 MPH PERSISTED AT WHITAKER PEAK...ADJACENT TO INTERSTATE 5 IN LA COUNTY. WINDS WILL ACCELERATE THIS EVENING OVER SANTA BARBARA...VENTURA...LOS ANGELES COUNTY MOUNTAINS AND REMAIN BELOW WARNING THRESHOLDS AND HAVE ISSUED AN ADVISORY. GOLETA LOW LEVEL PROFILER INDICATED PEAK NORTH WIND AT 35KT AROUND 4KFT WITH SPEEDS TAPERING OFF TO 10KT AND BECOMING SOUTHEAST ABOVE 9KFT FRIDAY EVENING CONFIRMING GUIDANCE LAST NIGHT. SOUNDING DURING THIS EVENING IS SIMILAR TO LAST NIGHT AND LIGHT MID LEVEL SOUTH WINDS WILL PREVAIL OVER THE AREA AS A TROUGH UPSTREAM PERSIST. A RELATIVELY SHALLOW EDDY DEVELOPED EARLY THIS MORNING SOUTH SAN CLEMENTE ISLAND AND THE CAPPING MARINE INVERSION BASE DESCENDED TO NEAR THE SURFACE OVER THE AREA LAST NIGHT. PROFILERS INDICATED SLIGHT WARMING FROM YESTERDAY AT THIS TIME WITH SLIGHT COOLING SOUTH OF THE AREA...EDDY WILL REDEVELOP OVERNIGHT AND LOW CLOUDS AND FOG WILL DRIFT NORTH AND AROUND POINT VICENTE. EASTERN EDGE OF THE LOW CLOUD FIELD WAS 36 MILES OFF THE SLO COUNTY COAST AND EXPECT AS THE LOW LEVEL FLOW ACCELERATES NEARSHORE LOW CLOUDS WILL REMAIN PATCHY AND RETURN TO THE SLO COAST WITHIN A SHALLOW MARINE LAYER TONIGHT. .LONG TERM...MADE MINOR CHANGES THROUGH THE PERIOD. WILL CONTINUE WITH THE COOLING TREND WITH INLAND TEMPERATURES COOLING TO AT OR ABOVE NORMAL BY WED AS THE LONGWAVE TROUGH OVER THE CENTRAL PAC NUDGES EAST WED. MINOR CHANGES THEREAFTER WITH STATIONARY LONGWAVE SUBTRIPICAL RIDGE DOWNSTREAM EXTENDING WEST OVER THE AREA. && .AVIATION...KLAX WILL HAVE NO VISIBILITY OR CEILING PROBLEMS TODAY. LOCALLY DENSE FOG WILL POSSIBLY AFFECT THE AIRPORT AFTER 08Z TONIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...FORWOOD AVIATION...SWEET
Hazardous weather outlook, Jun 30, 2:30 PM PDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PDT FRI JUN 30 2006 CAZ034>041-044>047-051>054-059-087-088-011300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 230 PM PDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY STRONG NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL AFFECT THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST THIS EVENING THROUGH TONIGHT. WIND ADVISORIES ARE IN EFFECT FOR THESE AREAS. GUSTY WINDS WILL ALSO DEVELOP OVER LOS ANGELES COUNTY TONIGHT...ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR. NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS WILL PREVAIL OVER THE COASTAL WATERS TODAY AND TONIGHT...AND GALE WARNINGS ARE IN EFFECT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NORTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 50 MPH WILL DIMINISH OVER THE AREA SATURDAY MORNING. MODERATE NORTH WINDS WILL REDEVELOP THROUGH PASSES AND CANYONS SATURDAY EVENING AND DIMINISH OVERNIGHT. NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS OVER 35 KNOTS WILL CONTINUE OVER THE OUTER COASTAL WATERS SATURDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FORWOOD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:44 PM PDT | Wind Advisory | LOX | 6 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.